# SDR CA111208005

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,820 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0512
- Condition: Broken
- Location: Main Rotor
- Part time: 827 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH ACTUATOR MOTOR FOUND UNSERVICEABLE DURING 100 HR INSPECTION.  MOTOR CASE SPINS FREELY WITH SET SCREW INSTALLED. SAFETY CABLE BROKEN. CLUTCH ACTUATOR REPLACED.
